Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

NONLINEAR STABILITY OF PERIODIC-WAVE SOLUTIONS FOR SYSTEMS OF DISPERSIVE EQUATIONS

Texto completo
Autor(es):
Cristofani, Fabricio [1] ; Pastor, Ademir [1]
Número total de Autores: 2
Afiliação do(s) autor(es):
[1] IMECC UNICAMP, Rua Sergio Buarque de Holanda 651, BR-13083859 Campinas, SP - Brazil
Número total de Afiliações: 1
Tipo de documento: Artigo Científico
Fonte: COMMUNICATIONS ON PURE AND APPLIED ANALYSIS; v. 19, n. 10, p. 5015-5032, OCT 2020.
Citações Web of Science: 0
Resumo

We prove the orbital stability of periodic traveling-wave solutions for systems of dispersive equations with coupled nonlinear terms. Our method is basically developed under two assumptions: one concerning the spectrum of the linearized operator around the traveling wave and another one concerning the existence of a conserved quantity with suitable properties. The method can be applied to several systems such as the Liu-Kubota-Ko system, the modified KdV system and a log-KdV type system. (AU)

Processo FAPESP: 17/20760-0 - Métodos variacionais e estabilidade de ondas periódicas para sistemas de equações dispersivas não lineares
Beneficiário:Fabrício Cristófani
Linha de fomento: Bolsas no Brasil - Pós-Doutorado